Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


$ C\sb{11}$ contractions are reflexive

Author: Pei Yuan Wu
Journal: Proc. Amer. Math. Soc. 77 (1979), 68-72
MSC: Primary 47A15
MathSciNet review: 539633
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a completely nonunitary $ {C_{11}}$ contraction defined on a separable Hilbert space with finite defect indices is reflexive.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15

Retrieve articles in all journals with MSC: 47A15

Additional Information

PII: S 0002-9939(1979)0539633-X
Keywords: $ {C_{11}}$ contraction, reflexive operator, functional model for contractions, quasi-similarity
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia